Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Had unsafe sex. On new birth control. Missed period, heavy bleeding, cramps. What is going on?

yes i have been on a new birth control and i am suppose to get me period in 2 weeks, the kind i am on is that i am suppose to get my period every 3months but now i am bleeding not heavy by wnough where i have to wear a tampoon , it s a bright red and brown, and heavy cramps in the am , i am thinking about stopping it i am not please with the results . I have not missed a pill and i had unprotected sex last week but i wasnt bleeding yet, i just dont know what to do, is it ok to stop it i have been on it for 6 months 2 diffrent times

Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Mar 2013
Thanks for your query.
Please do not stop the birth control straight off.
continue taking the pills as advised.
Irregular spotting and bleeding is common while on birth control, however rarely, it could be a pregnancy related complication.
Please do not miss pills, consult your healthcare provider and then proceed accordingly.
All the best.
Answered: Wed, 22 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor